# SDR CA960212015

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 7160 · Engine Air Intake System
- Part: Vane
- Part number: 9591911719
- Condition: Stuck
- Location: Lt Eng Alt Air
- Component: Beech, 9591911719
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN)ON TAKEOFF THE LEFT HAND ENGINE WOULD NOT DEVELOP FULL POWER. INSPECTION REVEALED THE ALTERNATE AIR DOOR CABLE TO BE OUT OF RIG, CAUSING THE AFT VANE TO JAM IF THE CONTROL CABLE WAS PUSHED TOO FAR TOWARDS THE FILTER POSITION. THE ALTERNATE AIR CONTROL WAS RERIGGED, TESTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
